| Model Number |
02.12.E0311FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 month and a half, the surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 may 2023: lot: 2116923: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-dec-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.